# SDR ASAA2020091423178

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,789 hours, 5,870 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 EMG AMBER TAIL ON WITH BLUE COWL VALVE OPEN LIGHT ON.  GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 30-21 TASK 805, OPS CHECK NORMAL.
